JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SEMI-RIEMANNIAN MANIFOLDS SATISFYING THE SECOND BIANCHI IDENTITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SEMI-RIEMANNIAN MANIFOLDS SATISFYING THE SECOND BIANCHI IDENTITY
Kwon, Jung-Hwan; Pyo, Yong-Soo; Suh, Young-Jin;
  PDF(new window)
 Abstract
In this paper we introduce new notions of Ricci-like tensor and many kind of curvature-like tensors such that concircular, projective, or conformal curvature-like tensors defined on semi-Riemannian manifolds. Moreover, we give some geometric conditions which are equivalent to the Codazzi tensor, the Weyl tensor, or the second Bianchi identity concerned with such kind of curvature-like tensors respectively and also give a generalization of Weyl`s Theorem given in [18] and [19].
 Keywords
semi-Riemannian manifold;projective curvature tensor;conformal curvature tensor;Weyl tensor;harmonic Weyl tensor;curvature-like tensor;curvature-like form;closed;coclosed;
 Language
English
 Cited by
1.
Conformally symmetric semi-Riemannian manifolds, Journal of Geometry and Physics, 2006, 56, 5, 875  crossref(new windwow)
 References
1.
Kodai. Math. J, 1988. vol.11. pp.325-343 crossref(new window)

2.
J. Differential Geometry, 1969. vol.3. pp.379-392

3.
Einstein manifolds, 1987.

4.
Invent. Math., 1981. vol.63. pp.163-286

5.
Rocky Mountain J. Math., 2001. vol.31-2. pp.417-435

6.
Rocky Mountain J. Math., 2001. vol.31-3. pp.873-897

7.
Lecture Notes No. 838, 1981. pp.251-255

8.
Math. Ann., 1982. vol.259. pp.145-152 crossref(new window)

9.
Comp. Math., 1983. vol.49. pp.405-433

10.
Tensor, N. S., 1977. vol.31. pp.159-255

11.
London Math. Soc., 1983. vol.47. pp.15-26 crossref(new window)

12.
Geom. Dedicata, 1978. vol.7. pp.259-280

13.
J. Korean Math. Soc., 1991. vol.28. pp.229-244

14.
Foundations of differential geometry, Ⅰand Ⅱ, 1963.

15.
Semi-Riemannian Geometry with applications to relativity, 1983.

16.
Proc. 13th bianual Seminar Canada Math. Congress, 1972. vol.2. pp.115-124

17.
Houston J. Math., 2002. vol.28. pp.47-70

18.
Math. Z., 1918. vol.26. pp.384-411

19.
Zur infinitesimaly geometrie : Einordnung der prrojektiren und der Auffussung, 1921. pp.99-112

20.
The theory of Lie derivatives and its applications, 1957.

21.
Integral Formulas in Riemannian Geometry, 1970.

22.
Ann. of Math. Studies, 1953. vol.32.

23.
Series in Pure Math., 1984.